# SDR P2EA99251

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FOUND CORROSION IN NOSE GEAR WHEEL WELL AT BS 277, WL 193, LBL 11.  REPAIRED IAW SRM 51-10-02 PAGE 5.  (M)
